Iterative methods for a fractional-order Volterra population model
No Thumbnail Available
Date
2019
Authors
Roy, R.
Vijesh, V.A.
Chandhini, G.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We prove an existence and uniqueness theorem for a fractional-order Volterra population model via an efficient monotone iterative scheme. By coupling a spectral method with the proposed iterative scheme, the fractional-order integrodiffer- ential equation is solved numerically. The numerical experiments show that the proposed iterative scheme is more efficient than an existing iterative scheme in the literature, the convergence of which is very sensitive to various parameters, including the fractional order of the derivative. The spectral method based on our proposed iterative scheme shows greater flexibility with respect to various parameters. Sufficient conditions are provided to select the initial guess that ensures the quadratic convergence of the quasilinearization scheme. 2019 Rocky Mountain Mathematics Consortium.
Description
Keywords
Citation
Journal of Integral Equations and Applications, 2019, Vol.31, 2, pp.245-264